

European Research Seminar 2016 Thursday 12 May 2016



	Auditorium (D5.0.001)											
9:00 AM	Registration											
10:00 AM	Welcome & Introduction (Sebastian Kummer, Institute for Transport and Logistics Management, WU Vienna, Conference Chairs - Britta Gammelgaard and Carl Marcus Wallenburg)											
10:15 AM	Keynote: "Supply Chain Trends: Rigor, Relevance and the Future of Research and Publication in JBL" by JBL Editors-in-chief Tom Goldsby and Walter Zinn											
11:15 AM	Coffee / Tea Break (30 min) at D5 Ground Floor											
11:45 AM												
	Discussion Topic Session Chair: Fredrik Nilsson Horst Treiblmaier "The Physical Internet as a Paradigm Shift: Drivers and Enablers of a New Way of Doing Logistics"											
12:45 PM	Lunch (75 min) at L'Osteria, Freudplatz 2, 1020 Vienna											
		Track 1 - Room Blue (D5.1.003)			Track 2 - Room Red (D5.1.004)							
Start	Session / Chair	Author	Title	Session / Chair	Author	Title						
2:00 PM	Sustainability Session Chair: Alex Trautrims		Managing Relationships in Outsourced Reverse Supply Chain Operations* Sustainable Supply Chain Design: Configuration Archetypes of Physical and Support Chains No Service – No Sustainability: Providing Directions to Help Logistics Service Providers Deliver Sustainability to the Correct Address*	Performance Session Chair: Carl Marcus Wallenburg		Strategic Supply Chain Finance: A value-based management approach to achieve sustainable competitive advantage* Supply Chain Performance Outcomes of Franchising in the Quick Service Restaurant Industry* Outside the box warehousing: When thinking of inputs as outputs makes sense*						
3:30 PM		Coffee / Tea Break (30 min) at D5 Ground Floor										
4:00 PM	Performance Session Chair: Britta Gammelgaard	I	Achieving a Superior Performance through Supply Chain Configuration* Exploring the application of TCO: An applied Austrian business case approach*			opic Session Chair Fredrik Nilsson nip in Supply Chain Internal Integrations Leadership"						
			The Impact of Implementing European Quality Labeling System on the Supply Chain Performance of Food Industry*	Sustainability Session Chair: Fredrik Nilsson		The Sisyphus-effect of Sustainability: How Customer Service Quality Affects the Perception of Sustainability Initiatives						
6:00 PM	Transfer to Dinner Location (with 60 min sightseeing tour)											

7:30 PM

Conference Dinner at Stadtheuriger Gigerl, Rauhensteingasse 3 / Blumenstockgasse 2, 1010 Vienna



3:30 PM

European Research Seminar 2016 Friday 13 May 2016



		Track	1 - Room Blue (D5.1.001)	Track 2 - Room Red (D5.1.002)							
Start	Session / Chair	Author	Title	Session / Chair	Author	Title					
7:30 AM	Welcome Coffee / Tea (30 min) at D5 First Floor										
8:00 AM	Complexity Session Chair: Alex Trautrims		Investigating the role of objective complexity and perceived complexity in supplier decision making Orchestrating complex supply chains: a multi-acto perspective*	Governance Session Chair: Danuta Kisperska-Moro	ń	Competitiveness in road transport: The market liberalized haulier* Human rights, labour standards and organizational governance in supply chains*					
9:00 AM	Keynote: "Transporting Ideas: Rules and Tools for English Academic Writing" by Gerlinde Mautner, Institute for English Business Communication, WU Vienna										
10:00 AM	Coffee / Tea Break (15 min) at D5 First Floor										
10:15 AM	Relationships Session Chair: Carl Marcus Wallenburg		Transactional and relational obligations: The role of psychological contract breach on feelings of violation fairness perceptions and supplier switching A Relational Practice View of Mitigating Barriers to Collaboration with Emerging Market Suppliers	n, Technology Session Chair:		Assessing E-business technology impact: how companies are transforming their supply chain through utilizing e-business technologies* Conceptualizing the Physical Internet: Literature Review, Implications and Directions for Future Research*					
11:15 AM	Coffee / Tea Break (15 min) at D5 First Floor										
11:30 AM	Andreas Wiel		opic Session Chair: Fredrik Nilsson ly Chain Process Modeling Using BPMN and Signavo"	Discussion Topic Session Chair: Danuta Kisperska-Moroń Alexander Trautrims "How to Deal with a Modern Slavery as a New Ethics/ Sustainability Issue in Supply Chain?"							
1:00 PM	Buffet Lunch (75 min) at D5 First Floor										
2:15 PM	Work values and supplier portfolios Session Chair: Carl Marcus Wallenburg		Work Values, Logistics Job Satisfaction, and Industry Commitment* A Strong Inference Test of Competing Predictions Regarding Power in Supplier Portfolios	Sustainability Session Chair: Alex Trautrims	ı	Ressource dependence and product sustainability: Learning to march to the beat of a different drum Product-process-supply chain (3DCE) involvement in improving resource efficiency*					
3:15 PM	Concluding remarks										

Farewell Coffee / Tea at D5 First Floor